MAUDE Adverse Event Report: SPACELABS HEALTHCARE XHIBIT CENTRAL STATION DISPLAY; DISPLAY,22" CAPACITIVE TOUCH,BLACK,ANTI-GLARE

SPACELABS HEALTHCARE XHIBIT CENTRAL STATION DISPLAY; DISPLAY,22" CAPACITIVE TOUCH,BLACK,ANTI-GLARE
Model Number 011-0241-01
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer requested a depot service repair for a display that would blink and would not produce audio.The customer shipped the display to spacelabs healthcare for evaluation.The display was received and the reported problem was not verified.No malfunctions were identified.The device passed all testing and was returned to the customer.

Brand Name
XHIBIT CENTRAL STATION DISPLAY
Common Device Name
DISPLAY,22" CAPACITIVE TOUCH,BLACK,ANTI-GLARE
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key21990929
Report Number3010157426-2025-00085
Device Sequence Number17221284
Product Code MHX
UDI-Device Identifier10841522100536
UDI-Public(01)10841522100536(11)171115
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K122146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number011-0241-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Initial Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown